| Model Number |
372010-02 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the picture was very grainy and one of the eyes was completely blurry.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the endoscope involved with this complaint and completed the device evaluation.The endoscope was received with missing distal window resulting in fluid invasion and subsequent major damage to optical components.The complete window and fragments of adhesive of the distal window were missing.